# SDR USAA2009062291538

- Difficulty date: June 21, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 32,222 hours, 12,690 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Loose
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 528 - IAD-PHX - EMERGENCY EQUIPMENT - CIDS CAUTION EMERGENCY LEFT SLIDE BOTTLE INDICATION.  SECURED ELECTRICAL PRESSURE SENSOR CONNECTOR.  MESSAGE WENT AWAY.  BOTTLE FULL AT LEFT EMERGENCY OVERWING SLIDE BOTTLE.
